On an extension of a theorem of O. Szàsz
Compositio Mathematica, Tome 17 (1965-1966), p. 281-285
@article{CM_1965-1966__17__281_0,
     author = {Hsiang, Fu Cheng},
     title = {On an extension of a theorem of O. Sz\`asz},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {281-285},
     zbl = {0163.07803},
     mrnumber = {204975},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__281_0}
}
Hsiang, Fu Cheng. On an extension of a theorem of O. Szàsz. Compositio Mathematica, Tome 17 (1965-1966) pp. 281-285. https://www.numdam.org/item/CM_1965-1966__17__281_0/

H. Hahn, [1] Über FejAr's Summierung der Fourierschen Reihe, Jah. der Deutsch. Math.-Verein., 25 (1916), 359-366. | JFM 46.0454.01

E. Kegebetliantz, [2] Sommation des séries et intégrales divergentes par les moyennes arithmétiques et typiques, Mémorial des Sciences Math.. 5 (1931), pp. 23 and 30. | Numdam | Zbl 0003.00701

O. Szàsz, [3] The jump of a function and its Fourier coefficients, Duke Math. Journ., 4 (1938), 401-407. | JFM 64.0222.03 | MR 1546061 | Zbl 0019.01506

A. Zygmund, [4] Trigonometr' Cambridge, 1959, Vol. II, pp. 60-61.